Volume 10, issue 3 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Relative hyperbolicity and relative quasiconvexity for countable groups

G Christopher Hruska

Algebraic & Geometric Topology 10 (2010) 1807–1856
Bibliography
1 I Agol, D Groves, J F Manning, Residual finiteness, QCERF and fillings of hyperbolic groups, Geom. Topol. 13 (2009) 1043 MR2470970
2 B N Apanasov, Geometrically finite hyperbolic structures on manifolds, Ann. Global Anal. Geom. 1 (1983) 1 MR739901
3 A F Beardon, B Maskit, Limit points of Kleinian groups and finite sided fundamental polyhedra, Acta Math. 132 (1974) 1 MR0333164
4 B H Bowditch, Geometrical finiteness for hyperbolic groups, J. Funct. Anal. 113 (1993) 245 MR1218098
5 B H Bowditch, Geometrical finiteness with variable negative curvature, Duke Math. J. 77 (1995) 229 MR1317633
6 B H Bowditch, A topological characterisation of hyperbolic groups, J. Amer. Math. Soc. 11 (1998) 643 MR1602069
7 B H Bowditch, Relatively hyperbolic groups, Preprint, University of Southampton (1999)
8 S G Brick, On Dehn functions and products of groups, Trans. Amer. Math. Soc. 335 (1993) 369 MR1102884
9 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
10 J W Cannon, D Cooper, A characterization of cocompact hyperbolic and finite-volume hyperbolic groups in dimension three, Trans. Amer. Math. Soc. 330 (1992) 419 MR1036000
11 F Dahmani, Combination of convergence groups, Geom. Topol. 7 (2003) 933 MR2026551
12 F Dahmani, Les groupes relativement hyperboliques et leurs bords, Thèse, l’Université Louis Pasteur (Strasbourg I), Prépublication de l’Institut de Recherche Mathématique Avancée, 2003/13 (2003) MR2105643
13 C Drutu, M Sapir, Tree-graded spaces and asymptotic cones of groups, Topology 44 (2005) 959 MR2153979
14 V Efromovich, On proximity geometry of Riemannian manifolds, Amer. Math. Soc. Transl. (2) 39 (1964) 167
15 B Farb, Relatively hyperbolic groups, Geom. Funct. Anal. 8 (1998) 810 MR1650094
16 E M Freden, Negatively curved groups have the convergence property. I, Ann. Acad. Sci. Fenn. Ser. A I Math. 20 (1995) 333 MR1346817
17 H Garland, M S Raghunathan, Fundamental domains for lattices in ()–rank 1 semisimple Lie groups, Ann. of Math. (2) 92 (1970) 279 MR0267041
18 F W Gehring, G J Martin, Discrete quasiconformal groups. I, Proc. London Math. Soc. (3) 55 (1987) 331 MR896224
19 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
20 D Groves, J F Manning, Dehn filling in relatively hyperbolic groups, Israel J. Math. 168 (2008) 317 MR2448064
21 V S Guba, M V Sapir, On Dehn functions of free products of groups, Proc. Amer. Math. Soc. 127 (1999) 1885 MR1469408
22 G C Hruska, Geometric invariants of spaces with isolated flats, Topology 44 (2005) 441 MR2114956
23 A Lubotzky, Lattices in rank one Lie groups over local fields, Geom. Funct. Anal. 1 (1991) 406 MR1132296
24 J F Manning, E Martínez-Pedroza, Separation of relatively quasiconvex subgroups, Pacific J. Math. 244 (2010) 309 MR2587434
25 E Martínez-Pedroza, A note on quasiconvexity and relative hyperbolic structures arXiv:0811.2384
26 E Martínez-Pedroza, Combination of quasiconvex subgroups of relatively hyperbolic groups, Groups Geom. Dyn. 3 (2009) 317 MR2486802
27 D V Osin, Relatively hyperbolic groups: intrinsic geometry, algebraic properties, and algorithmic problems, Mem. Amer. Math. Soc. 179 (2006) MR2182268
28 D V Osin, Peripheral fillings of relatively hyperbolic groups, Invent. Math. 167 (2007) 295 MR2270456
29 D Y Rebbechi, Algorithmic properties of relatively hyperbolic groups, PhD thesis, Rutgers University (2001) arXiv:math.GR/0302245
30 H Short, Quasiconvexity and a theorem of Howson’s, from: "Group theory from a geometrical viewpoint (Trieste, 1990)" (editors É Ghys, A Haefliger), World Sci. Publ. (1991) 168 MR1170365
31 P Susskind, G A Swarup, Limit sets of geometrically finite hyperbolic groups, Amer. J. Math. 114 (1992) 233 MR1156565
32 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
33 W P Thurston, Three-dimensional geometry and topology. Vol. 1, (S Levy, editor), 35, Princeton Univ. Press (1997) MR1435975
34 P Tukia, Convergence groups and Gromov’s metric hyperbolic spaces, New Zealand J. Math. 23 (1994) 157 MR1313451
35 P Tukia, Conical limit points and uniform convergence groups, J. Reine Angew. Math. 501 (1998) 71 MR1637829
36 A Yaman, A topological characterisation of relatively hyperbolic groups, J. Reine Angew. Math. 566 (2004) 41 MR2039323